# SDR ABXA202408064149

- Difficulty date: August 4, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 90,501 hours, 20,551 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning Message
- Condition: False Indication
- Location: Stab Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI STAB TRIM EICAS MESSAGE APPEARED  IN ONT. A/C RETURNED TO THE GATE AND MTX GROUNDED A/C, AND DEFERRED STAB TRIM MEASEAGE IAW MEL ABX-27-41-2. AND RETURNED AC TO SERVICE AND A/C DEPARTED .  MTX PERFORMED STAB TRIM OPS CHECK IAW B767 AMM 27-41-00 OPS CHECK NORMAL AT THIS TIME THIS CLEAR D.I 53889 PLACARD REMOVED MX PROCEDURES C/W A/C REMAINS CAT III A REF LP 39015-03/1  RETURNED A/C TO SERVICE .
